2 days after first session, numbness swelling of mouth lips tongue, with confusion. Tingling in extremities. Dr. Tested possible stroke, doubted it, gave prednisone for weekend. This usual?
Here is what the FDA says is a side effect, numbness or tingly feeling around your mouth.
Read more at https://www.drugs.com/sfx/rituxan-side-effects.html#H0UArqyfWjOzqo7z.99
You may be having side effects or just happened to have a stroke.
When I was given this, I had asked about side effects. For the dose I had I was told it was very low in comparison to the cancer treatment levels. It would be good to know the dose you received.
Did you receive solumedrol before the infusion? It deters allergic reactions.
Sorry to hear of the way this turned out for you. Stay in touch and let us know how you are doing and if it was the rituximab. K
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2012 • 1 answer
Posted 29 Jun 2013 • 1 answer
Posted 5 Apr 2015 • 2 answers
Posted 30 Apr 2018 • 1 answer
Posted 30 Aug 2018 • 0 answers